# SDR CALA9801841

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 7 SPOILER DELAMINATED AT LOWER OUTBOARD AFT TRAILING EDGE.  THE NR 7 SPOILER WAS REMOVED AND REPLACED IAW MM 27-61-1.
